# SDR DALA14021775641

- Difficulty date: April 8, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 879, RBL 25 GOUGED.  EVALUATED GOUGED FOUND TO BE PUNTURE 100 PERCENT MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-00-52.  REMOVED SEAT TRACK FROM BS 780 TO 879, IAW SRM,
